Hi I am not getting erection while having sex with my wife. Even after foreplay its not happening.The interest is also not there to have sex
Thanks for using Icliniq. I read your query and understand your concerns. Lack of erection along with decreased interest in sex could be due to many factors but the following ore often commonly found.
1. Low testosterone- Testosterone is male hormone which is responsible for proper sexual functioning in men. The deficiency of it causes decreased interest in sex along with poor or no erections. The deficiency can be detected with testing of serum testosterone from nearby laboratory.
2. Depression- This is another cause which most affects young individuals in age range of 20-40 years. Most often because of excessive work load and stress the sexual function suffers a lot.
3. Erectile dysfunction- this denotes to poor erection due to multiple causes.
In my opinion you should get following tests from nearby laboratory.
LFT Lipid profile Serum testosterone
Once these are done report back to me for online consultation. I must inform you that consultation will ensure proper face to face communication to weed out the problem. I look forward to help you further. Thanks and regards.
Hello doctor I am uploading my test results. Please let me future course of action
Thanks for follow up. I am glad to inform you that as per available reports no problem has been found with any of the biochemical parameters which routinely affect sexual functioning. Now the option left is psychological sexual dysfunction. At this stage I recommend you to see a sexologist. In case that is not possible for you please book a consultation at any suitable time for you. We need to discuss all possibilities so a simple but effective prescription can be suggested. I look forward to assist you further. Thanks again.
Hello doctor I showed myself to an ayurvedic doctor.he started me on some ayurvedic medications which are very costly and I have to continue this for 6 months..in first week I did see remarkable improvement in my sexual libido.the urge and penis size increased ..but after 2nd and 3rd week...it's same as before..I am really worried and need second opinion.. please let me know how to proceed on consultation session
Thanks for follow up. I have already allotted 12 30 PM slot for you. Please make sure there is good internet connection and camera facility on your system. Rest we can discuss all at the time of consultation. Thanks and regards.
Hello doctor I have been taking tetrafol plus and nervonforte capsule since for 2 months as was prescribed by you..There are no side defects and have been getting good erections.Apart from this I am also taking chuaara and almonds in milk since that day.so now wanted to know how long I have to take these medicines for depression and erections..I have been taking tetrafol plus one tablet every night...
Thanks for follow up. I am glad to know that over the last two months of treatment you have observed remarkable effects in your erections and no side effects observed till date. I completely understand that both the prescribed medications are devoid of almost all form of serious side effects and unlikely to cause any side effects in near future. However regarding your current question I feel you need to continue it for atleast three months in total and after than we can review the further need. Since you already completed two months it will be better to review next month. I hope this answers you. Feel free to write back to me if you have more questions. Thanks and regards.
Hello doctor It's been 5 months now since I started taking both these medicines. The results have been very nice..Erections are very good and no anxiety or depression feeling have been noticed during the medication phase. I don't know how much shifting. Let me know if I should still continue both tetrafol plus and nervonforte capsules. If yes then for how long. Thanks
Thanks for reverting back to me and sorry for delayed reply. I am glad to know that things are perfectly at track and you have completed the required course two months back. Since the problem is completely under control I do not see any reason to continue all medications. At the first point you can discontinue Nervon forte and review after one month. Depending on the response we will take a call to decrease the dose of Tetrafol plus. I hope this answers you. Thanks and regards.
Hello doctor As told I stopped nervon forte two weeks back. I am again to what I was when I started the medication. My erections are almost gone again..This is so distressing.The urge which I felt while taking medicines is gone again.Is there any serious deficiency in me? Will I have to keep taking them to have good erections for rest of the life? I used to get erections almost daily when I was taking nervon forte..But now even after 2 weeks I hardly feel any urge ...Please help me out on this Regard
Thanks for follow up. I am sorry to know that after the discontinuation of Nervon forte you are losing erections. Although it is really surprising as it indicates your nutrition status. This is because Nervon forte contains vitamins and minerals which should be supplied by our diet. Disappearance of erections after stopping of Nervon forte indicates that the nutrients are not ingested properly in diet. Rather than overthinking about the problem I feel there is need to revisit your eating habits. It is highly recommended to take balanced diet rich in minerals and vitamins. In case that is not possible supplements (read nervon forte) can be continued as this largely fills the gap between nutrient supply and need of your body. I hope this answers you. Feel free to write back to me if you have more questions. Thanks and regards.
Was this answer helpful?|
With regards to erectile dysfunction, the most common cause at this age would be psychogenic ... I feel a strong sexual urge but then there is that ... Read fullI have erectile dysfunction and ejaculation problems. Please advise.
I am having erectile dysfunction may be since last two years or two and half years, and I was not having erectile disfunction earlier ... Read fullMy penis is not erecting properly. Please advice ayurvedic treatment.
Erection and hardness of penis mostly depend on your psychology ... According to your thoughts, some hormonal activities occurs which leads to increase blood flow in penile blood cavity which causes hardness and ... Read full
Ask your health query to a doctor online?Ask a Sexologist Now